# SDR WVER2014091300010

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 29,415 hours, 20,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119001
- Condition: Damaged
- Location: Bs 1144-1162
- Part time: 29,415 hours, 20,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 6L DAMAGED BETWEEN BS 1144 - 1162.
